# SDR DALA2017071205483

- Difficulty date: July 11, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 1230-1320
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, LEFT SIDE PLATE BS 1230 - 1320 HAS SEVERAL AREAS OF CORROSION ON UPPER SURFACE. REMOVED CORROSION AND FOUND OUT OF LIMITS.   INSTALLED A NEW SIDE PLATE IAW ERA 373211-14MA, REV G.
